MAUDE Adverse Event Report: EBI, LLC. SFLX 1 COIL; BHS NON-INVASIVE STIMULATOR (COIL)

EBI, LLC. SFLX 1 COIL; BHS NON-INVASIVE STIMULATOR (COIL)
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint:(b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Medical product: unknown.Therapy date: (b)(6) 2021.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient claims while treating with the bhs device for her right foot for the 2 and 3 metatarsals that the 4th and 5th metatarsal has begun to auto fuse while causing her a "stiff" feeling.The patient claimed the pain is under the surface of the skin and does not subside when treatment is over.The patient reported she has had physical therapy since her surgery on (b)(6) 2021.The patient states while using the flex 1 coil for almost 2 months, the patient complained to her doctor that her foot was stiff, and she had a pain level of 8 out of ten.The patient stated that her doctor further investigated with an x-ray that while treating her 2 and 3 metatarsals arthritis in her 4 and 5 metatarsals has started to fuse.The patient complained of having to wear her bone stimulator for 10 hours.The patient reported that the doctor advised that she treat with the stimulator with a smaller coil to focus more closely on the 2 and 3 metatarsals and treat only 2 hours per day.It was reported by the patient that she was prescribed water therapy for the pain she experienced while using her unit.The patient wishes to return the 2 larger coils she no longer uses in the package provided.A mini coilette was shipped to the patient.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report added, d3: manufacturer address and email address, d4: udi, g1: contact office and manufacturer site, g6: report type, h6: device code additional information - d4: lot number, d9: device available for evaluation and returned to manufacturer date, g3, h2, h3, h4: device manufacture date, h6: component code, impact code, method, results, h10: additional narrative, h11.The sflx 1 coil was received for evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 1 coil part no.1068225 with (b)(6) (b)(6).The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 1 coil was reviewed and there were no reports of non-conformances or deviations.The sflx 1 coil was tested and it operates as intended.Calibration information: all tests inspections were completed using tektronix oscilloscope id (b)(4) with calibration due on (b)(6) 2025; tf0804.D05 which does not require calibration.Test/inspections were completed by the quality department on (b)(6) 2024.The failure was not confirmed for the reported condition of "patient experiencing a stiff feeling".The coil was tested and operates as intended.Review of complaint history identified (b)(4) total complaints from ((b)(6) 2021) to ((b)(6) 2022) for pn (1068225) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.(b)(6) medical will continue to monitor for trends.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
It was reported that the patient claims while treating with the bhs device for her right foot for the 2 and 3 metatarsals that the 4th and 5th metatarsal has begun to auto fuse while causing her a "stiff" feeling.The patient claimed the pain is under the surface of the skin and does not subside when treatment is over.The patient reported she has had physical therapy since her surgery on 1(b)(6) 2021.The patient states while using the flex 1 coil for almost 2 months, the patient complained to her doctor that her foot was stiff, and she had a pain level of 8 out of ten.The patient stated that her doctor further investigated with an x-ray that while treating her 2 and 3 metatarsals arthritis in her 4 and 5 metatarsals has started to fuse.The patient complained of having to wear her bone stimulator for 10 hours.The patient reported that the doctor advised that she treat with the stimulator with a smaller coil to focus more closely on the 2 and 3 metatarsals and treat only 2 hours per day.It was reported by the patient that she was prescribed water therapy for the pain she experienced while using her unit.The patient wishes to return the 2 larger coils she no longer uses in the package provided.A mini coilette was shipped to the patient.

Brand Name
SFLX 1 COIL
Common Device Name
BHS NON-INVASIVE STIMULATOR (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15638649
Report Number0002242816-2022-00124
Device Sequence Number14923125
Product Code LOF
UDI-Device Identifier00812301020508
UDI-Public00812301020508
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068225
Device Lot Number22116
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic